Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Numb penis head, pain in right buttock cheek with constipation, tingling in right leg. On chemo since 8 weeks. Solution ?

I have a numb penis head and pain in the right buttock cheek. With constipation. A little tingling down the right leg. I am having trouble urinating. Last night the doctors gave me diloden and the urination issue went away. But now it is back. I have been in chemo for the last eight weeks. Revlimid and kyrlyso.??? Mixed with dexamethasone . Twice a week. Tingling and numbness are new feelings this week.
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
The symptoms that you are describing relate to the compression neuropathy caused by the compression of the nerves between the vertebra. This causes reduced sensation and numbness as well. YOu will need an MRI of the whole spine to identify the exact location which should be somewhere around thoracic vertebra.
The illness may need physiotherapy, pregabaline or carbamazepine etc.

Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.

In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Mon, 23 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor